# SDR AU001041

- Difficulty date: October 26, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: D20543406
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT WINDSHIELD DELAMINATED AND OUTER PANE CRACKED.
